Model independent electromagnetic corrections in hadronic τ decays
Autores principales: | , |
---|---|
Formato: | Artículo |
Lenguaje: | inglés |
Publicado: |
2013
|
Materias: | |
Acceso en línea: | http://eprints.uanl.mx/27531/1/293.pdf |
_version_ | 1824420762494173184 |
---|---|
author | Flores Baez, Francisco Vicente Morones Ibarra, José Rubén |
author_facet | Flores Baez, Francisco Vicente Morones Ibarra, José Rubén |
author_sort | Flores Baez, Francisco Vicente |
collection | Repositorio Institucional |
format | Article |
id | eprints-27531 |
institution | UANL |
language | English |
publishDate | 2013 |
record_format | eprints |
spelling | eprints-275312024-12-09T16:30:15Z http://eprints.uanl.mx/27531/ Model independent electromagnetic corrections in hadronic τ decays Flores Baez, Francisco Vicente Morones Ibarra, José Rubén QA Matemáticas, Ciencias computacionales 2013 Article PeerReviewed text en cc_by_nc_nd http://eprints.uanl.mx/27531/1/293.pdf http://eprints.uanl.mx/27531/1.haspreviewThumbnailVersion/293.pdf Flores Baez, Francisco Vicente y Morones Ibarra, José Rubén (2013) Model independent electromagnetic corrections in hadronic τ decays. Physical Review D, 88 (7). pp. 2-32. ISSN 1550-7998 http://doi.org/10.1103/PhysRevD.88.073009 doi:10.1103/PhysRevD.88.073009 |
spellingShingle | QA Matemáticas, Ciencias computacionales Flores Baez, Francisco Vicente Morones Ibarra, José Rubén Model independent electromagnetic corrections in hadronic τ decays |
thumbnail | https://rediab.uanl.mx/themes/sandal5/images/online.png |
title | Model independent electromagnetic corrections in hadronic τ decays |
title_full | Model independent electromagnetic corrections in hadronic τ decays |
title_fullStr | Model independent electromagnetic corrections in hadronic τ decays |
title_full_unstemmed | Model independent electromagnetic corrections in hadronic τ decays |
title_short | Model independent electromagnetic corrections in hadronic τ decays |
title_sort | model independent electromagnetic corrections in hadronic τ decays |
topic | QA Matemáticas, Ciencias computacionales |
url | http://eprints.uanl.mx/27531/1/293.pdf |
work_keys_str_mv | AT floresbaezfranciscovicente modelindependentelectromagneticcorrectionsinhadronictdecays AT moronesibarrajoseruben modelindependentelectromagneticcorrectionsinhadronictdecays |